# SDR CALA0100701

- Difficulty date: July 27, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DOOR PAN CRACKED AROUND BOTTOM STOP AT AFT CARGO DOOR AFT SIDE.  A DOUBLER AND FILLER WERE INSTALLED IAW SRM 52-05, FIGURE 1 & 4 AND ECRA 5230-01540.
